Taking these two medications together can increase CNS side effects like sedation and impairment in judgment, concentration, and memory. You should also avoid using Zyrtec or Claritin with alcohol which can also increase drowsiness.
Can you take Claritin in the morning and Zyrtec at night?
If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.
Can you take two different antihistamines at the same time?
Do NOT take two different antihistamines at the same time. Instead, talk to your doctor or pharmacist if you have trouble finding a drug that works well for your allergy symptoms.
What should you not take with Zyrtec?
Avoid use of alcohol, sedatives, and tranquilizers as cetirizine can increased the risk of drowsiness. Cetirizine may cause central nervous system depression; avoid activities requiring mental alertness until accustomed to medication.
Can you take Claritin D after taking Zyrtec?
No interactions were found between Claritin-D and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Should you take Claritin at night or in the morning?
So taking your 24-hour allergy medications before going to bed means that you’ll get the maximum effect when you need it the most. “Taking your allergy medication at night assures that it will be circulating in your blood stream when you most need it, early the next morning,” Martin says in a news release.
Does Claritin work better than Zyrtec?
Regardless of marketing claims, little scientific evidence shows that either is more effective. Zyrtec and Claritin have different active compounds. Zyrtec contains cetirizine hydrochloride, also called cetirizine HCL, while Claritin contains loratadine. Zyrtec and Claritin are second-generation antihistamines.
Can you take Zyrtec and Flonase in the same day?
Question: If someone is using a nasal steroid spray, such as Nasonex or Flonase, is it okay or even desirable to also use an oral antihistamine such as Zyrtec or Claritin? Answer: Yes, both antihistamines and nasal steroids can be used, depending on the clinical symptoms and the response to treatment.
Can I take 2 Claritin 24 hours?
Taking more than you are told may raise your chance of very bad side effects. Do not take Claritin-D 24 Hour Allergy & Congestion (loratadine and pseudoephedrine) for longer than you were told by your doctor.
What drugs should not be taken with antihistamines?
Some products that may interact with this drug are: antihistamines applied to the skin (such as diphenhydramine cream, ointment, spray), blood pressure medications (especially guanethidine, methyldopa, beta blockers such as atenolol, or calcium channel blockers such as nifedipine).
Is it better to take Zyrtec at night or in the morning?
Cetirizine can be taken at any time of the day. In most people it is non-sedating, so they take it in the morning. However, a percentage of people do find it to be sedating so if it does make you drowsy it is best to take it in the evening. Cetirizine can be taken with or without food.
Can Zyrtec help with anxiety?
Antihistamines work by having a calming effect on the brain, helping you to feel less anxious.
Does Zyrtec react with any medications?
Do not use with any other antihistamines applied to the skin (such as diphenhydramine cream, ointment, spray) because increased side effects may occur. Cetirizine is very similar to hydroxyzine and levocetirizine. Do not use these medications while using cetirizine.
Can I take other allergy medicine with Claritin?
Most allergy medicines should not be combined with one another, according to Dr. Susan Besser, a primary care provider at Mercy Medical Center in Baltimore, Maryland. “You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal. Pick one and take it daily.
What’s the difference between Claritin Allegra and Zyrtec?
For example, while Claritin is effective for treating hay fever and hives, other antihistamines, such as Zyrtec and Allegra, work better and faster and last longer. Zyrtec and Allegra work quickly for the treatment of allergic rhinitis and hives, typically within less than an hour.
Is Allegra stronger than Claritin?
Is Allegra or Claritin more effective? Allegra and Claritin are both effective at relieving symptoms of allergic rhinitis compared to using no medication at all. However, Claritin has been shown to provide more overall symptom relief compared to Allegra.